# SDR ASAA2013070595476

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,924 hours, 5,917 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40DGL1
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 1,324 hours, 396 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR IN AUTO MODE DISPLAYS KNOWN STORMS WELL BELOW CURRENT FLIGHT LEVEL (APPROX 10,000 FT LOWER) FOR EXAMPLE AT CRUISE ALTITUDE 380 IN AUTO, RADAR SHOWS -2 TILT, TO ATTAIN SAME WEATHER IMAGE REQUIRES -7 TILT IN MANUAL. GAIN IN CALIBRATED OR OTHER DOESN`T MATTER.  ACFT GROUNDED.  REPLACED WEATHER RADAR RT UNIT, OPS CHECKED GOOD IAW TASK 34-43, TASK 801.
